# SDR SIMA200715803

- Difficulty date: June 3, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 5,183 hours, 4,548 cycles
- Engine: Allsn AE3007A
- Engine time: 4,922 hours, 4,343 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1
- Part serial: CAE312796
- Condition: Leaking
- Location: Nr 1
- Part time: 4,922 hours, 4,343 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CREW NOTICED OIL BURNING ODOR.  REMOVED AND REPLACED NUMBER ONE ENGINE IAW AMERICAN EAGLE WORK CARD 72-000-00.  LEAK AND OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
